| Catalog Number |
16531-00 |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file indentification: (b)(4).H3: 81 other ¿ the suspect device was not been returned for evaluation.However, the customer received a replacement turbine and installed the device which resolved the customers reported issue.No patient involvement.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical, the customer was unable to achieve sufficient respiratory volume; although the turbine was running, the respiratory volume was too low.No patient involvement.